# SDR AALA202412243011

- Difficulty date: December 23, 2024
- Submitted: December 24, 2024
- Operation: Air carrier
- Aircraft: N818AL
- Make and model: Boeing 787-8
- Aircraft serial: 40636
- Aircraft time: 29,423 hours, 4,168 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P2070021002
- Condition: Discharged
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AT DOOR R1, FLASHLIGHT IN THE FLIGHT ATTENDANT SEAT WITH BATTERY DEPLETED. REPLACED BATTERY OF FLASHLIGHT AT FLIGHT ATTENDANT SEAT IN R1 DOOR.
